# SDR 20000601SH029

- Difficulty date: March 14, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: 900C2010183107
- Part serial: 383465
- Condition: Loose
- Location: Main Rotor
- Part time: 864 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY, DRIVE, SCISSORS HAD EXCESSIVE PLAY IN JOINT AREA. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
